5th Annual Turkey Scramble

November 23rd-25th, 2018

This is a Non-AMA or District Race. No AMA or District Membership required.

The MYLAPS X2 Transponder will be used at all race events at NJMP Field of Dreams. All racers are required to use the MYLAPS X2 Transponder at any of our races. Racers can purchase a transponder for their permanent use, or rent one at each race event. Transponders can be purchased here.

Friday Schedule:
Open Practice 10:00 AM – 4:00 PM (Gates open at 9AM)
Early sign-ups for the race all day.
Gate Fee for Friday and/or Saturday $15*
Gate Fee for Friday and/or Saturday + Sunday  $20*

*If you are practicing Friday and/or Racing Saturday, the Gate Fee is $15. If you are practicing Friday and/or racing Saturday and racing Sunday, the Gate Fee will be $20.  If you are practicing Friday and NOT racing Saturday or Sunday, you will pay $15 upon entering the facility. If you leave before 4:30 PM on Friday and are not racing Saturday or Sunday, you can come up to the Admin Building, and have us remove your wristband to receive a $10 cash return. WE MUST REMOVE THE WRISTBAND OURSELVES in order your for you to receive the cash return.

 

Saturday:
Gates open 7 am
Sign up from 7 am – 8:30 am (Sharp)
Practice from 8:30 am – 10:00 am (Sharp)
Riders Meeting 10:00 am
Racing starts 10:30am (Sharp)

Fees:
Racing classes $35 (Up to three classes, $25/class over 3, includes family)
Gate Fee $15
Kids age 5 and under free for spectating only.

Classes

250 A                                                          50 stock (4-6)

250 B                                                          50 stock (7-8)

250 C                                                          50 oil (4-8)

Collegeboy (16-24)                                  50 open (4-8)

Open A                                                        65 (7-9)

Open B                                                        65 (10-11)

Open C                                                        85 (9-11)

Schoolboy 1 (12-16) 2 stroke only         85/150 (12-15)

Schoolboy 2 (14-16)                                 Jr. Mini (9-13)

50+                                                              Supermini (12-15)

25+A                                                           Women (14+)

25+B/C                                                       125 2 Stroke

30+A

30+B

30+C

35+ Open

40+A

40+B/C

45+

Pit Bike Class

Due to popular demand, we will be featuring our first ever Pit Bike Race Class for this race! During the riders meeting, riders in this class will determine if they want to race on the Mini Track or the National Track.

Beginner Classes

For those who have never raced before, but want to try it out, enter our Beginner Class. This is non-points class, and you do not need an AMA or District membership to race this class. Depending on how many riders sign up, we will have a 250 & 450 class, and possibly a Small Bike Beginner Class. Minimum Age for Big Bike Beginner Class is 12. Maximum Age for Small Bike Beginner Class is 13.

Vintage Race Classes

70’s Trans USA
80’s Des Nations
90’s National
These are non-points classes. No AMA or District membership required.

 

Tri-Cross Race

This race will NOT use the MYLAPS X2 Transponder. We will use a different system to score this race.

Our 5th Annual Turkey Scramble Tri-Cross combines our National Track with a Woods Section and an EnduroCross Section for an awesome race! This will be a GP Format Race.

Field of Dreams Turkey Scramble Event

Race 1 – 8:00-8:45 AM – (1) 45 Minute Moto – National Track and Partial Woods

  • 65cc – 10-11
  • 65cc – 7-9
  • Trail 7-10, Girls 9-11

Race 2 – 9:00-9:30 AM – (1) 30 Minute Moto – National Track and Partial Woods

  • 4-6 50cc
  • 7-8 50cc

 

Race 3 – 9:45-10:30 AM – (1) 45 Minute Moto – National Track and Partial Woods

  • Super mini 12-15
  • 85cc – 12-15
  • 85cc – 7-11
  • 11-15 Four Stroke
  • 11-15 Girls

 

Race 4 – 10:45-11:45 – (1) 60 Minute Moto – National Track and Full Woods

  • C Open
  • C 250
  • C 200
  • C Senior, C Vet
  • Masters, Super Senior
  • C Women

 

Race 5 – 12:00-1:00 PM – (1) 60 Minute Moto – National Track and Full Woods

  • A 125
  • B Open
  • B 250
  • B200
  • A Senior, A Vet
  • B Vet, B Senior
  • A/B Women

 

Race 6 – 1:15-2:15 PM – (1) 60 Minute Moto – National Track and Full Woods.

  • Pro/AA
  • A Open
  • A 250
  • A 200

Pricing

  • Friday/Saturday + Sunday Gate Fee $20*
  • Sunday Gate Fee $5
  • 50cc Class $30
  • 65/85cc Class $35
  • All B/C Classes including Masters & Super Senior $40
  • All A Classes $45
  • All Pro Classes $50

 

Camping

  • Camping Night Rate……………………………………..$15.00
  • Camping Weekend Rate…………………………………$25.00 for Friday and Saturday Night
  • Camping Night Rate with Electrical Hook-up…………$40.00
  • Camping  Weekend Rate with Electrical Hook-up……$70.00